# SDR 97FDEA00443

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

97-0134 AT T/O CREW FELT SLIGHT YAW AND OBSERVED NR 1 EPR DROP TO 1.4 ALL OTHER ENG IND REMAIN WITHIN LIMITS ALTHOUGH EGT WAS HIGHER THAN NORM.  ENG WAS NEVER SHUTDOWN UNTIL SAFE LANDING WAS ACCOMP.  SWAP NR 2 ENG PRESS BLEED CTRL AND BLEED CTRL VLV ON NR 1 ENG FOR T/S.  DID NOT FIX PROB, RESTORED NR 2 ENG TO NORM CONFIG.  NR 1 BLEED CTRL VLV NEEDS INSTALL AND BLEED CTRL VLV NEED SAFETY WIRED.  RAN NR 1 ENG WITH NR 2 PTS AND ENG STALL.  T/O EPR NOT REACH.  CKD 13TH STAGE HI-PRESS LINE TO PRBC OK.  REINSTALL PRBC AND SAFETIED ALL LINES.  TURN P/D PRESS REG 1 TURN CLOCKWISE AND RESAFETIED.  R/R'D ENG AS PER WC 70T0501 AND 70T0301 ON NR 1.  REQ'D ITEMS INSPECT HAS BEEN C/W.
